Keywords = positive solution
Existence results for the $\sigma$-Hilfer fractional boundary value problem involving a generalized $(p_{1}\left( x\right) ,p_{2}\left( x\right) ,...,p_{n}\left( x\right) )$-Laplacian operator

Articles in Press, Corrected Proof, Available Online from 26 July 2022

Nadir Benkaci-Ali


Multiple solutions of a class IBVPs for one-dimensional nonlinear wave equations

Articles in Press, Corrected Proof, Available Online from 14 September 2022

Svetlin Georgiev; Khaled Zennir


Some existence and uniqueness results of a houseflies model with a delay depending on time and state

Articles in Press, Corrected Proof, Available Online from 16 October 2022

Lynda Mezghiche; Rabah Khemis; Ahleme Bouakkaz


On asymptotic and Hyers-Ulam stability of Hilfer fractional initial value problem involving a $(p_{1} ,p_{2},\dots, p _{n})$-Laplacian operator

Volume 13, Issue 2, July 2022, Pages 2723-2742

Nadir Benkaci-Ali


Existence result of solutions for a class of nonlinear differential systems

Volume 12, Issue 2, July 2021, Pages 1-10

Salim Mesbahi


Existence of a Positive Solution for a Boundary Value Problem of some Nonlinear Fractional Differential Equation

Volume 11, Issue 2, May 2020, Pages 499-514

Lilia Zenkoufi


Mathematical modeling of optimized SIRS epidemic model and some dynamical behavior of the solution

Volume 8, Issue 2, December 2017, Pages 125-134

Mehdi Nadjafikhah; Saeid Shagholi


On positive solutions for a class of infinite semipositone problems

Volume 4, Issue 1, January 2013, Pages 49-54

M. B. Ghaemi; M. Choubin